# SDR 0601616743

- Difficulty date: July 7, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N643NW
- Make and model: Boeing 747249F
- Aircraft serial: 22245
- Aircraft time: 88,641 hours, 20,437 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Frame
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CRACKS IN NR 1 PYLON REAR MOUNT BULKHEAD FRAMES.  REPAIRED PER EA 67-206278.
